Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Bumps on labia, might be fordyce spots, more noticeable on pulling the skin back. Causes?

Hi, For the past few years I ve noticed a few bumps on my labia hood... They don t itch , hurt or anything of that sort. I ve googled this before and I think it s fordyce spots but im not 100% sure. When I pull the labia skin back you can notice them more. I ve been thinking about them lately and Im just curious to know what they are
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Painless bumps on labia include a variety of differentials- genital warts, molluscum contagiosum, skin tags, fordyce spots, etc.
Painful lesions include cysts (Bartholins, skene's duct cyst), folliculitis, blocked & infected sweat glands, genital herpes, etc.
However, clinical examination and subsequent investigations are required to make a diagnosis.

Visit your gynaecologist for further management.

Thanks and take care
Dr Shailja P Wahal

Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor